FINITE-GAP INTEGRATION OF THE SU(2) BOGOMOLNY EQUATIONS

H. W. Braden, V. Z. Enolski

Research output: Contribution to journalArticlepeer-review

Abstract

The Atiyah-Drinfeld-Hitchin-Manin-Nahm (ADHMN) construction of magnetic monopoles is given in terms of the (normalizable) solutions of an associated Weyl equation. We focus here on solving this equation directly by algebro-geometric means. The (adjoint) Weyl equation is solved using an ansatz of Nahm ill terms of Baker-Akhiezer functions. The Solution of Nahm's equation is not directly used in our development.

Original languageEnglish
Pages (from-to)25-41
Number of pages17
JournalGlasgow Mathematical Journal
Volume51A
DOIs
Publication statusPublished - Feb 2009

Keywords

  • MONOPOLES

Cite this